# SDR 98FDEA00255

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER FAILED TO RELEASE AFTER TAKEOFF.  AIRCRAFT STUCK IN GROUND FLIGHT MODE.  REMOVED AND REPLACED R92.  COOLING FAN WORKED BUT LEVER LATCH WOULD NOT PULL.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT PER 32-09-122, OPERATIONAL CHECK NORMAL.  LEVER LATCH PULLS FOR LANDING GEAR CONTROL.
